# SDR ORJA99110

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9661105
- Condition: Failed
- Location: Row 17-20
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS ON RIGH SEATS ROWS 17-20 WOULD NOT GO OUT. REPLACED LIGHT MODULE AT LEFT EXIT LIGHT, ACCOMPLISHED CHECK, NO FAULTS. (M)
